MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR; INJECTOR AND SHEATHSET

AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR; INJECTOR AND SHEATHSET
Model Number NM-401L-0425
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the single use injector needle got blocked, during injection.Unable to puncture.The issue occurred, during an unspecified procedure.There were no reports of patient harm or impact associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and the information provided, the subject device was discarded by the customer.No further information about the device t is available should it become available an investigation will be conducted, and a supplement will be submitted.The suggested event is detectable and preventable by handling device in accordance with the following ifu: the instruction manual contains the following descriptions, and it warns against this event.(gk6631 rev11).·straighten out the instrument before inspecting it.The instrument can be damaged if it is coiled while the handle is operated.·operate the slider slowly, otherwise the tube could buckle.·do not coil the insertion portion with a diameter of less than 15 cm.This could damage the insertion portion.·when inserting the instrument into the endoscope, retract the needle into the sheath, hold the instrument close to the biopsy valve, and keep it as straight as possible relative to the biopsy valve.Otherwise, the instrument could be damaged.·insert the instrument slowly.Abrupt insertion could damage the endoscope and/or instrument.·stop using the instrument if the insertion portion bends excessively during use.This could result in malfunction, such as failing to extend the needle or inject a fluid.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information provided by the customer (see section b5).
 
Event or Problem Description
The issue occurred during a therapeutic steroid injection procedure.The procedure was not able to be completed, and the patient was on local anesthesia.There were no reports of patient harm or impact associated with this event.There were no reports of patient harm or health damage reported.There were no reports of serious deterioration in their health from the cancelled procedure nor was there any indication that the procedure was being done emergently/urgently for life-threatening reasons.

Brand Name
SINGLE USE INJECTOR
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20652872
Report Number9614641-2024-02080
Device Sequence Number12843181
Product Code FBK
UDI-Device Identifier04953170260070
UDI-Public04953170260070
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K902736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-401L-0425
Device Lot Number44K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/15/2025
02/27/2025
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/15/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown